Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 39, NWS Austin/San Antonio, TX

July 21, 2007Uvalde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jul 21, 2007, 10:05 AM CDT for Uvalde County, Texas. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2007, 10:05 AM CDT (15:05 UTC)
Expired
Jul 21, 2007, 3:10 PM CDT
In force
5 hr
Issued by
NWS Austin/San Antonio, TX

County Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 51 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 211505
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1005 AM CDT SAT JUL 21 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  FRIO RIVER...HONDO CREEK...NUECES RIVER...SABINAL...SECO CREEK 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC463-220305-
/O.NEW.KEWX.FL.W.0037.070721T1505Z-070722T1735Z/
/UVAT2.2.ER.070721T1301Z.070721T1800Z.070722T0535Z.NO/
1005 AM CDT SAT JUL 21 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NUECES RIVER AT LAGUNA.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM SATURDAY THE STAGE WAS 12.3 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...RAPID RISE TO AROUND 20 FEET TODAY.
* IMPACT...AT 21.0 FEET...MAJOR FLOODING REACHES RECREATION CAMPS BETWEEN CAMP 
  WOOD AND UVALDE.  SECONDARY AND PRIMARY ROADS AND BRIDGES AND CAN BE LIFE 
  THREATENING.  LIVESTOCK SHOULD BE MOVED FROM FLOOD PRONE AREAS OF THE FLOOD 
  PLAIN FROM THE HEADWATERS TO CRYSTAL CITY.


TXC463-220305-
/O.NEW.KEWX.FL.W.0038.070722T0130Z-070723T0730Z/
/UVLT2.1.ER.070722T0130Z.070722T0600Z.070722T1930Z.NO/
1005 AM CDT SAT JUL 21 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NUECES RIVER BELOW UVALDE.
* FROM THIS EVENING TO LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM SATURDAY THE STAGE WAS 4.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE BANKFULL STAGE TODAY...RISE ABOVE FLOOD STAGE 
  TO AROUND 14 FEET TONIGHT.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING WITH LIVESTOCK CUT OFF AND EQUIPMENT
  DESTROYED IN LOWEST AREAS OF THE FLOOD PLAIN.  SECONDARY ROADS AND LOW BRIDGES
  ARE DANGEROUS TO AUTO TRAFFIC ABOVE BARKSDALE TO BELOW CARRIZO SPRINGS.


TXC463-220305-
/O.NEW.KEWX.FL.W.0039.070721T1505Z-070722T1025Z/
/CNCT2.3.ER.070721T1253Z.070721T1800Z.070721T2225Z.NO/
1005 AM CDT SAT JUL 21 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FRIO RIVER AT CONCAN.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM SATURDAY THE STAGE WAS 9.7 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE TO AROUND 18 FEET TODAY.
* IMPACT...AT 18.0 FEET DISASTROUS LIFE THREATENING FLOODING RISES 
  RAPIDLY OVER TEN FEET DEEP OVER PORTIONS OF THE BANKS AND 
  CAMPGROUNDS NEAR RIO FRIO TO CONCAN.  SLEEPING CAMPERS...AUTOS...
  RV TRAILERS...AND GEAR WASH DOWNSTREAM.
  

TXC463-220305-
/O.NEW.KEWX.FL.W.0040.070721T2258Z-070722T1357Z/
/UDET2.1.ER.070721T2258Z.070722T0000Z.070722T0157Z.NO/
1005 AM CDT SAT JUL 21 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FRIO RIVER BELOW DRY FRIO.
* FROM THIS AFTERNOON TO SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SATURDAY THE STAGE WAS 2.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE BANKFULL STAGE TODAY...RISE ABOVE FLOOD STAGE TO
  AROUND 14 FEET THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING REACHES CROP AND PASTURE LAND NEAR 
  THE RIVER.  SECONDARY AND PRIMARY ROADS AND LOW BRIDGES FLOOD.


TXC325-220305-
/O.NEW.KEWX.FL.W.0041.070721T1527Z-070722T0740Z/
/KWHT2.3.ER.070721T1527Z.070721T1800Z.070721T1940Z.NO/
1005 AM CDT SAT JUL 21 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HONDO CREEK AT KING WATERHOLE NR HONDO.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SATURDAY THE STAGE WAS 10.7 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE BANKFULL STAGE AND FLOOD STAGE TO 
  AROUND 15 FEET THIS AFTERNOON.
* IMPACT...AT 14.0 FEET...MAJOR FLOODING ESCAPES THE MAIN CHANNEL INTO THE RIGHT
  AND LEFT FLOOD PLAINS APPROACHING HIGHWAYS 90 EAST OF HONDO AND HIGHWAY 173 
  NORTH OF HONDO.  FM 462 NORTH OF HONDO FLOODS IN SEVERAL LOW WATER CROSSINGS.

$$

TXC325-220305-
/O.NEW.KEWX.FL.W.0042.070721T1505Z-070722T1003Z/
/SCRT2.3.ER.070721T1120Z.070721T1800Z.070721T2203Z.NO/
1005 AM CDT SAT JUL 21 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SECO CREEK AT ROWE RANCH NR DHANIS.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SATURDAY THE STAGE WAS 18.4 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE TO AROUND 23 FEET TODAY.
* IMPACT...AT 23.0 FEET...MAJOR FLOODING CAUSES SECO CREEK ALONE (WITHOUT PARKER
  CREEK) TO APPROACH HOMES IN DHANIS.  IF PARKER AND SECO CREEKS ARE 
  FLOODING...ALL OF DHANIS MAY BE UNDER WATER AND SEVERAL FEET DEEP IN HOMES IN
  THE WEST PART.  HIGHWAY 90 FLOODS SEVERELY.


TXC163-220305-
/O.NEW.KEWX.FL.W.0043.070723T0000Z-070726T0148Z/
/DBYT2.2.ER.070723T0000Z.070723T1800Z.070725T1348Z.NO/
1005 AM CDT SAT JUL 21 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FRIO RIVER NEAR DERBY.
* FROM SUNDAY EVENING TO WEDNESDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SATURDAY THE STAGE WAS 3.3 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE SUNDAY AFTERNOON...RISE TO AROUND
  12 FEET MONDAY.
  
* IMPACT...AT 14.0 FEET...SIGNIFICANT CROP AND PASTURELAND FLOODING BELOW UVALDE
  TO CHOKE CANYON RESERVOIR FLOODS OIL WELL PUMP JACKS...IRRIGATION PUMPS AND 
  ANY EQUIPMENT IN THE FLOOD PLAIN.  NUMEROUS SECONDARY ROADS AND LOW BRIDGES 
  ARE FLOODED.  LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW AREAS OF 
  THE FLOOD PLAIN.


TXC463-220305-
/O.EXT.KEWX.FL.W.0034.070721T1819Z-070722T1647Z/
/SABT2.3.ER.070721T1819Z.070722T0000Z.070722T0447Z.NO/
1005 AM CDT SAT JUL 21 2007

...FORECAST FLOODING INCREASED FROM MINOR TO MAJOR SEVERITY... 
THE FLOOD WARNING CONTINUES FOR 
  THE SABINAL AT SABINAL.
* FROM THIS AFTERNOON TO SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SATURDAY THE STAGE WAS 11.3 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE TO AROUND 24 FEET TODAY.
* IMPACT...AT 24.0 FEET...MAJOR LOWLAND FLOODING FROM THE HEADWATERS TO THE FRIO
  RIVER CONFLUENCE IS DANGEROUS TO CAMPERS UPSTREAM NEAR UTOPIA.  MANY SECONDARY
  AND PRIMARY ROADS AND LOW BRIDGES ARE FLOODED AND DANGEROUS.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  LAGUNA             7   10   12.3   SAT 09 AM   7.5   4.0   3.5   3.5   3.5
  UVALDE            10   11    4.0   SAT 09 AM  13.6   5.2   4.1   4.0   4.0
  CONCAN             7   11    9.7   SAT 09 AM   6.1   4.6   4.5   4.5   4.5
  DRY FRIO          10   12    2.3   SAT 08 AM   6.6   3.9   3.4   3.3   3.3
  KING WATERHOLE    10   12   10.7   SAT 09 AM   4.5   2.5   2.4   2.3   2.3
  ROWE RANCH NR D   13   15   18.4   SAT 08 AM   9.4   8.0   8.0   7.9   7.8
  DERBY              6    6    3.3   SAT 08 AM   4.4  13.3  11.3   6.3   3.6
  SABINAL           10   12   11.3   SAT 08 AM   8.1   5.5   5.5   5.5   5.4

$$
2 follow-up statements
000 
WGUS84 KEWX 211911
FLSEWX
TXC463-220311-

FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
211 PM CDT SAT JUL 21 2007

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE 

  FRIO RIVER...NUECES RIVER...
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC463-211941-
/O.CAN.KEWX.FL.W.0037.000000T0000Z-070722T1735Z/
/UVAT2.2.ER.070721T1301Z.070721T1330Z.070721T1512Z.NO/
211 PM CDT SAT JUL 21 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE NUECES RIVER 
* AT 01PM SATURDAY THE STAGE WAS...8.1 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* FORECAST:  CRESTED AROUND 14.5 FEET...BELOW FLOOD STAGE
  NOW...FALL BELOW BANKFULL STAGE THIS AFTERNOON.
  
TXC463-211941-
/O.CAN.KEWX.FL.W.0039.000000T0000Z-070722T1025Z/
/CNCT2.2.ER.070721T1253Z.070721T1330Z.070721T1410Z.NO/
211 PM CDT SAT JUL 21 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE FRIO RIVER 
* AT 01PM SATURDAY THE STAGE WAS...6.6 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* CRESTED AROUND 13.5 FEET...BELOW FLOOD STAGE AND BANKFULL 
  STAGE NOW.
  

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  LAGUNA             7   10    8.1   SAT 01 PM   6.6   5.5   3.8   3.7   3.7
  CONCAN             7   11    6.6   SAT 01 PM   5.3   4.7   4.7   4.6   4.6

$$
000 
WGUS84 KEWX 212010
FLSEWX
TXC463-220311-

FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
311 PM CDT SAT JUL 21 2007

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE 

  FRIO RIVER...NUECES RIVER...
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC463-211941-
/O.CAN.KEWX.FL.W.0037.000000T0000Z-070722T1735Z/
/UVAT2.2.ER.070721T1301Z.070721T1330Z.070721T1512Z.NO/
211 PM CDT SAT JUL 21 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE NUECES RIVER AT LAGUNA.
* AT 01PM SATURDAY THE STAGE WAS...8.1 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* FORECAST:  CRESTED AROUND 14.5 FEET...BELOW FLOOD STAGE
  NOW...FALL BELOW BANKFULL STAGE THIS AFTERNOON.
  
TXC463-211941-
/O.CAN.KEWX.FL.W.0039.000000T0000Z-070722T1025Z/
/CNCT2.2.ER.070721T1253Z.070721T1330Z.070721T1410Z.NO/
211 PM CDT SAT JUL 21 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE FRIO RIVER AT CONCAN.
* AT 01PM SATURDAY THE STAGE WAS...6.6 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* CRESTED AROUND 13.5 FEET...BELOW FLOOD STAGE AND BANKFULL 
  STAGE NOW.
  

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  LAGUNA             7   10    8.1   SAT 01 PM   6.6   5.5   3.8   3.7   3.7
  CONCAN             7   11    6.6   SAT 01 PM   5.3   4.7   4.7   4.6   4.6

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 21, 6:59 AM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jul 21, 6:59 AM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 AM CDT SAT JUL 21 2007

.AVIATION...
CIGS AOB 1000 FT THRU 15Z WITH MVFR VSBYS FROM PATCHY
FOG/HAZE AND LIGHT RAIN WITH SCT SHRA AND TSRA.  CIGS
1 THSD TO 2 THSD BKN TO OVC AFTER 15Z WITH OCNL SHRA
AND TSRA. CIGS 3 THSD TO 6 THSD BKN FROM 19Z TO 03Z
WITH SCT SHRA AND TSRA. CIGS LOWERING AGAIN TO AROUND
1 TO 2 THSD BKN BY 04Z TO 06Z AND BECOMING CIGS 800 TO
1200 FT OVC FROM 07Z TO 12Z.

&&

.PREV DISCUSSION... /ISSUED 318 AM CDT SAT JUL 21 2007/

..WET AND DANGEROUS WEATHER PATTERN WILL CONTINUE THIS WEEKEND...

DISCUSSION...
PERIODS OF RAIN...HEAVY AT TIMES...WILL CONTINUE THROUGH AT LEAST
SATURDAY NIGHT ACROSS SOUTH CENTRAL TEXAS. WIDESPREAD SHOWERS WITH
EMBEDDED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MOST OF THE
REGION TODAY BEFORE DECREASING AFTER SUNSET. GROUNDS ARE ALREADY
THOROUGHLY SATURATED FROM RAINFALL THE PAST FEW DAYS (RECORDED
OVER 8 INCHES YESTERDAY HERE AT THE OFFICE) SO ANY ADDITIONAL RAIN
WILL BE QUICK TO RUNOFF. GIVEN THIS SCENARIO...THE FLASH FLOOD
WATCH WILL BE EXTENDED LATER THIS MORNING. WILL LIKELY SEE
WIDESPREAD RAINFALL TOTALS REACHING 3 TO 4 INCHES BY SATURDAY
NIGHT...WITH LOCALLY HIGHER AMOUNTS OF 6 TO 8 INCHES POSSIBLE
BEFORE MIDNIGHT.

THE RAIN THREAT WILL SHIFT TO THE WESTERN HALF OF THE CWA DURING
THE EVENING...WITH ONLY ISOLATED ACTIVITY EXPECTED ACROSS THE
EASTERN HALF AFTER MIDNIGHT. SUNDAY LOOKS A LITTLE DRIER AS
RIDGING ALOFT BUILDS INTO THE REGION. WILL STILL SEE SOME SHOWERS
AND THUNDERSTORMS ON SUNDAY...BUT WILL BE VERY DEPENDENT UPON
DIURNAL HEATING. DRIER PATTERN WILL PERSIST THROUGH THE BEGINNING
OF THE WEEK...BUT THE EASTERN HALF OF THE CWA WILL STILL CARRY AT
LEAST SLIGHT CHANCE POPS. THE POSSIBILITY OF SCATTERED SHOWERS
DEVELOPING MAINLY DURING THE DAYTIME WILL CONTINUE THROUGH THIS
TIME FRAME DUE TO SOUTHEAST WINDS AT THE SURFACE...NORTH WINDS
ALOFT...AND MOIST UNSTABLE AIR THROUGH THE MID LEVELS.

THE RAIN CHANCES WILL BEGIN TO INCREASE AGAIN BY MID-WEEK AS THE
UPPER RIDGES INFLUENCES WEAKEN ACROSS SOUTH CENTRAL TEXAS. THIS
WILL LEAD TO A RENEWED POSSIBILITY OF FLASH FLOODING LATE IN THE
WEEK.

TEMPERATURES TODAY WILL CONTINUE TO BE ABOUT 10 DEGREES BELOW NORMAL
DUE TO THE RAINY AND OVERCAST CONDITIONS. A SLIGHT WARMING TREND
IS EXPECTED LATE THIS WEEKEND...BUT DAYTIME HIGHS STILL LOOK TO BE
3 TO 5 DEGREES BELOW MID JULY NORMALS THROUGH THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              82  71  92  73  93 /  70  20  40  20  20
AUSTIN BERGSTROM INTL AIRPORT  82  70  92  70  91 /  70  20  40  20  20
DEL RIO INTL AIRPORT           83  73  93  75  93 / 100  60  20  10  10
SAN ANTONIO INTL AIRPORT       82  72  91  73  93 /  70  20  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

25/08
Hazardous weather outlook, Jul 21, 5:26 AM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 AM CDT SAT JUL 21 2007

TXZ171>173-183>194-202>209-217>225-228-221100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
526 AM CDT SAT JUL 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT.  OCCASIONAL RAIN WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY
THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS AND THE HILL
COUNTRY.  LOCALLY HEAVY RAIN IS LIKELY.  THIS WILL LEAD TO
LOCALIZED FLOODING OF FLOOD PRONE AREAS...ON ROADS AND
AT LOW WATER CROSSINGS.  WHEN WATER COVERS THE ROAD...
TURN AROUND DONT DROWN.

.DAY TWO SUNDAY...
A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS
WILL LEAD TO A CHANCE FOR MAINLY DAYTIME SHOWERS AND
THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS SUNDAY...DIMINISHING
BY THE EVENING HOURS.  SOME LOCALLY HEAVY RAIN IS POSSIBLE.

DAY THREE...MONDAY...
THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE
WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE EAST PART OF THE AREA.

.DAYS FOUR THROUGH SEVEN...TUESDAY THROUGH FRIDAY...
A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY
DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 21, 7:55 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 AM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND GST     SEGUIN                  29.58N 97.97W
07/21/2007  U0 MPH           GUADALUPE          TX   PUBLIC

&&
Local storm report, Jul 21, 9:39 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 AM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLOOD            5 S UTOPIA              29.54N 99.53W
07/21/2007                   UVALDE             TX   EMERGENCY MNGR

            WATER IS 12 FEET OVER HIGHWAY 187 NEAR THE SABINAL RIVER.

0851 AM     FLOOD            5 S TARPLEY             29.56N 99.28W
07/21/2007                   MEDINA             TX   EMERGENCY MNGR

            HIGHWAY 462 SOUTH OF TARPLEY IS CLOSED DUE TO HIGH WATER.
            THERE HAS BEEN OVER 10 INCHES OF RAINFALL SINCE MIDNIGHT.

0930 AM     FLOOD            MEDINA                  29.80N 99.25W
07/21/2007                   BANDERA            TX   LAW ENFORCEMENT

            NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
            OF BANDERA.

0930 AM     FLOOD            HONDO                   29.36N 99.16W
07/21/2007                   MEDINA             TX   LAW ENFORCEMENT

            NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
            OF MEDINA.

0930 AM     FLOOD            UVALDE                  29.22N 99.78W
07/21/2007                   UVALDE             TX   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO HIGH WATER IN THE COUNTY OF
            UVALDE. HIGHWAYS 187, HIGHWAY 127, HIGHWAY 2390, HIGHWAY
            481, HIGHWAY 1050 AND OTHERS.

&&

PM
Local storm report, Jul 21, 10:05 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1005 AM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     FLOOD            DHANIS                 29.33N 99.28W
07/21/2007                   MEDINA             TX   LAW ENFORCEMENT

            HIGHWAY US 90 WEST OUT OF DHANIS IS CLOSED DUE TO HIGH
            WATER.

&&

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:50 PM CDTRiver Flood WarningEWXCaldwell, Gonzales60 hr
Jul 20, 8:50 PM CDTRiver Flood WarningEWXGonzales4 days
Jul 20, 8:50 PM CDTRiver Flood WarningEWXDeWitt10 days
Jul 21, 1:25 AM CDTFlash Flood WarningEWXBandera, Medina4 hr
Jul 21, 1:38 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jul 21, 1:59 AM CDTFlash Flood WarningEWXDeWitt, Gonzales4 hr
Jul 21, 2:15 AM CDTFlash Flood WarningEWXUvalde4 hr
Jul 21, 3:35 AM CDTFlash Flood WarningEWXBexar3 hr
Jul 21, 3:41 AM CDTFlash Flood WarningEWXKendall4 hr
Jul 21, 5:03 AM CDTRiver Flood WarningEWXHays6 hr
Jul 21, 5:38 AM CDTFlash Flood WarningEWXBandera, Bexar, Comal, Guadalupe, Kendall, Medina and 1 more4 hr
Jul 21, 6:32 AM CDTRiver Flood WarningEWXUvalde28 hr
Jul 21, 7:21 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr4 hr
Jul 21, 7:21 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Real4 hr
Jul 21, 8:30 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jul 21, 9:12 AM CDTRiver Flood WarningEWXBexar60 hr
Jul 21, 9:12 AM CDTRiver Flood WarningEWXBexar49 hr
Jul 21, 9:38 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde5 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde25 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde25 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde17 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXMedina11 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXMedina4 days
Jul 21, 11:10 AM CDTFlash Flood WarningEWXEdwards, Kerr, Real110 min
Jul 21, 11:11 AM CDTRiver Flood WarningEWXBandera9 hr
Jul 21, 11:17 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jul 21, 1:01 PM CDTFlash Flood WarningEWXEdwards119 min
Jul 21, 1:03 PM CDTRiver Flood WarningEWXKerr6 hr
Jul 21, 2:29 PM CDTRiver Flood WarningEWXBlanco5 hr
Jul 21, 6:40 PM CDTRiver Flood WarningEWXBexar, Guadalupe16 hr
Jul 21, 6:52 PM CDTFlash Flood WarningEWXKinney, Maverick4 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.